Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
boyfromtheUS

Tazorac and Redness + Redmarks

Hey guys... Iv'e been on tazorac for about a year now, with great success. But i have 1 problem, that I dont know how to get rid of... It seems like the tazorac actually leaves me with more red marks. I dunno, is this my imagination? I never pick, or touch, or anything. But i'm always left with a redmark, no matter what. I don't get to many pimples, but i still have all these redmarks on my cheek. I mean they r all over. you cant see the ones not on my cheek unless you look closely, but it's there, and annoying:-/ I don't know, anyway Tazorac may have something to do with this? I mean i can have the tiniest little thing, and it leaves a great red mark!. I don't know it seems like even on spots where I havent had any breakouts or anythin, I still have these marks! They r not too bad, but I would really like to know a way to get rid of em. The T has done it's job with the acne, n dark marks from back in the day. But now i have all this redness and bright red marks. Any suggestions ?

Share this post


Link to post
Share on other sites

I have no idea what that is, maybe its just a little iratation kind of like a rash but not. Have you tried bolth the cream form of tazarac and the gel form cause if not maybe you could switch and see how the other works.

Share this post


Link to post
Share on other sites

the redness might be from using to much taz.....i had a shit load of red marks..while i still have some it looks alot better..i think the taz makes some red marks linger more if you keep on applying med to them . I found if you leave them alone they will leave quicker.

Share this post


Link to post
Share on other sites

Anyone here from the UK/Europe?

I'm hoping to switch from retin a (0.05% gel) to tazorac cream 0.1%.

Many thanks.

Share this post


Link to post
Share on other sites

Are you wearing sunscreen every day? I was on Retin-A for a while and I remember my cheeks used to have lots of red marks and red patches because I would be out in the sun and it would darken all the red stuff on my face. I finally started wearing some sunscreen and had a few microdermabrasions done, and the redness is pretty much all gone.

Share this post


Link to post
Share on other sites

Yea Taz is only a pea size amount daily at night, if you put more you can irritate your skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×